A method of constructing peaked soliton solution of nonlinear wave equation by using smooth soliton solution
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2011, Vol. 60 Issue (12): 120202     doi:10.7498/aps.60.120202
GENERAL Current Issue| Archive| Adv Search  |   
A method of constructing peaked soliton solution of nonlinear wave equation by using smooth soliton solution
Liu Yu1, Liu Wei-Qing2
1. Henan Electric Power Research Institute, Zhengzhou 450052, China;
2. School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471003, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn